# SDR C77A20120815001

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 10,975 hours, 6,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 10,975 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM HAS CORROSION AT APPROX FR 86-87. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-41-01 AND 51-43-01 PER EO E175-53MR-094 REV 4.
